# SDR COMA2009061550153

- Difficulty date: June 1, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 24,471 hours, 21,550 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555406
- Part serial: 1225
- Condition: Faulty
- Location: Nlg
- Part time: 34,288 hours, 29,637 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED NOSE GEAR DISAGREE WARNING MSG ON APPROACH INTO BOS.  EMERGENCY DECLARED, PERFORMED QRH A/C LANDED SAFELY.  REMOVED AND REPLACED NLG SELECTOR VALVE.
